# SDR DALA2014093005384

- Difficulty date: September 30, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 49,627 hours, 6,508 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERIOR SURFACE FOUND SCRATCHED.  DAMAGED AREA AT AFT CARGO DOOR TRIMMED OFF, NEW DOUBLER AND FILLER FABRICATED.
